Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 29, 2014, 02:59:32 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 632273
  • Total Topics: 47877
  • Online Today: 259
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Do Lipo Symptoms Improve After Starting HAART?  (Read 2368 times)

0 Members and 1 Guest are viewing this topic.

Offline bobino

  • Member
  • Posts: 264
Do Lipo Symptoms Improve After Starting HAART?
« on: June 10, 2007, 02:34:40 PM »
Hi everyone,

Has anyone had the experience of seeing their lipo symptoms improve after they started antiretroviral therapy?  I'm not currently on any meds and I never have been, but I still have lipo, and it's getting pretty bad.  And this is happening even though all my numbers are really, really good.  (VL undetectable or close to it and CD4's in the 600-750 range)  One of the doctors on thebody.com suggested that starting treatment might actually improve my lipo symptoms.  He noted that most people who begin treatment gain weight and fat, so he thought that it might help me.

I know this sounds counterintuitive, since the drugs often cause lipo, but I'm wondering if the doc may be right.  So I guess I'm looking for other people whose experience has been similar to mine to answer the question.  If you had lipo BEFORE going on meds, did it improve once you started therapy?

I fully understand that there are a lot of drawbacks to the drugs, but at this point, I'm willing to live with some other side-effects if it will help with my lipo.  Any insight that any of you have would be appreciated.

Thanks much,

John
Suivons les rivières
Gardons les torrents
Restons en colère
Soyons vigilants

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.